# SDR SWIA200921379

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 19,743 hours, 15,087 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLT 4784 - LEFT MAIN LANDING GEAR DID NOT COME DOWN AND LOCK.  REPLACED LEFT SIDE STAY ACTUATOR.
